# SDR ASAA2022052738500

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 51,966 hours, 15,117 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5188881
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING A T-101 FOR TRANSIT BLEED VALVE HARNESS CHANGE: FOUND LT & RT IGNITER LEAD COOLING TUBE (ORANGE) DISCONNECTED ON THE LT AND TORN ON THE RT. GROUNDED - YES. INSPECTED IGNITER LEADS FOR HEAT DAMAGE/TO INCLUDE IGNITER PLUG CONTACTOR. NO DEFECTS FOUND. PRECAUTIONARY CHANGED IGNITER PLUGS (LT & RT). PLUG INSP FOUND NO HEAT DAMAGE-PLUGS SHOWED NORMAL WEAR. REF FOR IGNITER LEAD B737-800 AMM 74-21-01, LEADS ARE CONNECTED TO PLUGS HOWEVER, CLAMPS-IN LINE AT THE 6 O-CLOCK STRUT. IGNITER PLUGS CHANGED REF AMM 74-21-02, IGNITER PLUG TEST COMPLETED.
